• Due to excessive bot signups along with nefarious actors we are limiting forum registration. Keep checking back for the register link to appear. Please do not send emails or have someone post to the forum asking for a signup link. Until the current climate changes we do not see a change of this policy. To join the forum you must have a compelling reason. Letting us know what skills/knowledge you will bring to the community along with the intent of your stay here will help in getting you approved.

How To Benefit From Lapodin

DesertRat

Member
Joined
Mar 10, 2014
Messages
116
Since I've been getting great benefits from raising my dose of niacinamide to 1500-2000 mg/day (psoriasis of 20 years duration going away, yay!), I decided to try Lapodin since it has similar benefits in fatty acid metabolism and NAd-NADH. But it's making feel kind of sick and I'm not sure why.

Yesterday I took 3 drops transdermally and 2 orally. I had loose stool and then felt tired much of the day, even a little cold and congested. So I decided I'd just do it transdermally today and also up the dose. Well that was a mistake ! 4-5 drops on skin at breakfast, again at lunch. Much greater appetite than normal, so I ate more of everything (protein, carbs, fat). Then before dinner I took 8 drops, and my tongue swelled up. I can't eat anymore so "more fuel" isn't the answer. Also feeling tired and a little achy. The tongue swelling has happened to me before, usually from considerable stress

Why would this happen? Should I be taking very tiny amounts to build up my tolerance or adding in something else? I'd appreciate any explanations and guidance. Thanks!

----
what I'm eating: orange juice, skim milk, coffee, sugar and maple syrup, egg, low fat cheese, watermelon, pit fruits, some days banana and cottage cheese or greek yogurt; vegetable-chicken broth, occasionally rice, potato, chicken breast or lamb chop.

Taking: niacinamide, Kuinone, amino acid powders, progesterone, Retinal, mg glycinate, aspirin, famotidine, t3 and t4.
 

Pointless

Member
Joined
Apr 13, 2016
Messages
945
I only take 1 drop. Anything more, and I start to get inflammation from the cortisol lowering.

Also, absorption is much better transdermally. Emodin causes looses stools when taken orally.
 

DesertRat

Member
Thread starter
Joined
Mar 10, 2014
Messages
116
Any particular place to put it?
Thanks Pointless. I'll start with one drop. The stuff'll last forever.
 

Pointless

Member
Joined
Apr 13, 2016
Messages
945
Its effects are systemic, so just do what you'd do with any DMSO preparation. Put it anywhere but apply it to clean skin to avoid dissolving toxins in cosmetic products.
 

mirc12354

Member
Joined
Jan 8, 2016
Messages
279
Thanks! I really enjoy doing this.
I think you are on the right track. Too much of anything that stimulates metabolism beyond what the food/glycogen stores can handle will probably cause a stress reaction. But in lower doses, say 1/2 dose Lapodin, the effects should be more on lowering stress hormones and inflammation. I thin a few drops of Kuinone and 1/2 dose of Lapodin is fine. No need to add CoQ10 as vitamin K can serve as electron carrier instead of CoQ10. Also, the CoQ10 supplements on the market right now may not be quite pure. All of the ones I have tried give me an endotoxin reaction unlike the Thorne's vitamin K, and Kuinone.
How much kuinone are you taking? I am not the most qualified person to answer you but I guess takin t3, t4, kuinone, aspirin and lapodin you might be pushing your metabolism over its limits.
 

Similar threads

Top